Alert archive / Connecticut / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Albany, NY

July 26, 2012Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jul 26, 2012, 7:12 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 7:12 PM EDT (23:12 UTC)
Expired
Jul 26, 2012, 7:58 PM EDT
In force
46 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 85 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:15 PM EDTTSTM WND DMGNew Milford, CTWIDESPREAD TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:10 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WUUS51 KALY 262312
SVRALY
CTC005-270015-
/O.NEW.KALY.SV.W.0080.120726T2312Z-120727T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 815 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM KENT TO NEW MILFORD TO 14 MILES SOUTH OF NEW MILFORD...OR
  ALONG A LINE EXTENDING FROM 12 MILES NORTH OF SHERMAN TO NEW
  MILFORD TO DANBURY...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   NEW PRESTON BY 720 PM EDT...
   WOODBURY CENTER BY 725 PM EDT...
   LITCHFIELD GREEN...THOMASTON...OAKVILLE AND LITCHFIELD BY 735 PM
   EDT...
   TERRYVILLE BY 745 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

&&

LAT...LON 4148 7337 4151 7339 4149 7345 4160 7349
      4179 7349 4180 7301 4164 7298 4161 7302
      4161 7304 4156 7310 4155 7315 4151 7316
      4150 7331 4146 7331
TIME...MOT...LOC 2313Z 269DEG 40KT 4174 7355 4163 7338
          4139 7346

$$

JPV/BJF
1 follow-up statement
544 
WWUS51 KALY 262358
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
758 PM EDT THU JUL 26 2012

CTC005-270008-
/O.CAN.KALY.SV.W.0080.000000T0000Z-120727T0015Z/
LITCHFIELD CT-
758 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LITCHFIELD COUNTY IS
CANCELLED...

THUNDERSTORMS HAVE MOVED EASTWARD AND OUT OF THE AREA. AS A 
RESULT...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

LAT...LON 4148 7337 4151 7339 4149 7345 4160 7349
      4179 7349 4180 7301 4164 7298 4161 7302
      4161 7304 4156 7310 4155 7315 4151 7316
      4150 7331 4146 7331
TIME...MOT...LOC 2358Z 269DEG 40KT 4175 7288 4163 7271
          4140 7279

$$

JPV/BJF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:43 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 26, 6:43 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EDT THU JUL 26 2012

.SYNOPSIS...
THE WARM FRONT WHICH MOVED INTO THE REGION HAS BEEN THE
FOCUS FOR THE SEVERE THUNDERSTORMS. THIS BOUNDARY WILL GET PUSHED
BACK TO THE SOUTH AS A WEAK AREA OF LOW PRESSURE MOVES ACROSS THE
REGION TONIGHT. THE WEATHER ACROSS THE LOCAL AREA WILL REMAIN
UNSETTLED WITH THE THREAT OF SHOWERS AND THUNDERSTORMS THROUGH
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TORNADO WATCH #525 REMAIN IN EFFECT UNTIL 9 PM FOR ULSTER...DUTCHESS
...GREENE...COLUMBIA...BERKSHIRE AND LITCHFIELD COUNTIES.

THE WATCH HAS BEEN CANCELED FOR THE REST OF THE FORECAST AREA.

A QUASI-LINEAR CONVECTIVE SYSTEM (QLCS) DEVELOPED TODAY IN THE
MOST UNSTABLE AIR AND HAS BEEN MOVING RAPIDLY EASTWARD IMPACTING
PORTIONS CENTRAL NEW YORK AND PENNSYLVANIA. IT IS NOW MOVING INTO
SOUTHEASTERN NEW YORK IMPACTING THE SOUTHERN MOST PORTION OF THE
ALY FORECAST AREA AT THIS TIME. IT HAS BEEN PRODUCING WIDESPREAD
WIND DAMAGE AND ISOLATED TORNADOES. A TORNADO HAS BEEN REPORTED IN
CENTRAL NEW YORK IN THE CHEMUNG COUNTY...PLEASE REFER TO THE
PRELIMINARY LOCAL STORM REPORT (LSRBGM) PRODUCTS ISSUED BY NWS
BGM. ACROSS THE REST OF THE AREA IT HAS BEEN QUIET WITH BENEFICIAL
RAINS ARE OCCURRING. STILL CAN NOT RULE OUT A THUNDERSTORM. HAVE
ADJUSTED POPS BASED ON RADAR AND TRENDS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
THE THREAT FOR CONVECTION WILL CONTINUE FRIDAY AND SATURDAY AS THE
UPPER TROUGH STILL HAS TO MOVE THROUGH. THE TROUGH WILL BE WEAKENING
AS IT MOVES EASTWARD. ON FRIDAY...THE REGION WILL BE UNDER THE RIGHT
ENTRANCE REGION OF AN UPPER LEVEL JET. SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED ACROSS OUR AREA. THE RISK FOR SEVERE STORMS WILL BE
ACROSS THE MID ATLANTIC REGION WHERE THE BETTER INSTABILITY WILL BE
AND IN THE VICINITY OF A FRONTAL BOUNDARY. THE UPPER TROUGH AXIS
WILL MOVE OVER THE REGION SATURDAY HOWEVER THE UPPER LEVEL JET
WILL HAVE MOVED OFF TO OUR EAST.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
A LONGWAVE TROUGH WILL PERSIST OVER THE REGION. UNSETTLED WEATHER
IS EXPECTED EARLY NEXT WEEK WITH THE BEST CHANCES ON TUESDAY.
TEMPERATURES ARE EXPECTED TO BE SEASONABLE.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS  WILL HOLD EARLY THIS AFTERNOON ACROSS THE TAF SITES.
LATEST SATELLITE SHOWING CLOUDS THINNING FROM KALB SOUTH TO KPOU.
WITH LACK OF HEATING DUE TO CLOUD COVER AT KGFL...DECIDED TO NOT
INCLUDE TSRA AND CB IN KGFL TAF SITE.  KALB TAF SITE NOW STARTING TO
SEE COPIOUS AMOUNTS OF SUNSHINE...SO WILL KEEP TAFS ON TRACK WITH
THE MENTION OF TSRA. A WARM FRONT WILL CONTINUE TO LIFT NORTHEAST
TO THE HUDSON VALLEY THIS AFTERNOON BRINGING IN UNSTABLE AIR WITH
HIGHER DEW POINTS.  SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MOVE ACROSS THE SOUTHERN TWO THIRDS OF THE TAF AREA
(KALB-KPOU). THE STORMS WILL BE MOST NUMEROUS AFTER 2100Z THROUGH
ABOUT 0100Z. VISIBILITIES AND CEILINGS WILL LOWER TO MVFR ACROSS
THE TAF ROUTES.

WINDS WILL BE OUT OF THE SOUTHWEST/WEST 6-12 KTS.  ANY WINDS WITH
THUNDERSTORMS COULD BE CONSIDERABLY HIGHER. WINDS WILL LOWER LATE
THIS EVENING AFTER 02Z TO LIGHT AND VARIABLE.

OUTLOOK...
FRI-SAT...VFR/MVFR/IFR. SCT SHRA/TSRA.
SUN-MON...VFR. NO SIG WX.

&&

.FIRE WEATHER...
THE WARM FRONT WHICH MOVED INTO THE REGION HAS BEEN THE FOCUS FOR
THE SEVERE THUNDERSTORMS. THIS BOUNDARY WILL GET PUSHED BACK TO
THE SOUTH AS A WEAK AREA OF LOW PRESSURE MOVES ACROSS THE REGION
TONIGHT. THE WEATHER ACROSS THE LOCAL AREA WILL REMAIN UNSETTLED
WITH THE THREAT OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY.

&&

.HYDROLOGY...
THE WARM FRONT WHICH MOVED INTO THE REGION HAS BEEN THE FOCUS FOR
THE SEVERE THUNDERSTORMS. THIS BOUNDARY WILL GET PUSHED BACK TO
THE SOUTH AS A WEAK AREA OF LOW PRESSURE MOVES ACROSS THE REGION
TONIGHT. THE WEATHER ACROSS THE LOCAL AREA WILL REMAIN UNSETTLED
WITH THE THREAT OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY AND
SATURDAY. THE RAINFALL COULD PRODUCE SOME WITHIN BANK RISES ON
SOME OF THE SMALLER RIVERS AND STREAMS...AND PONDING OF WATER ON
ROADWAYS AND IN POOR DRAINAGE AREAS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...VTK
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Jul 26, 6:05 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT THU JUL 26 2012

CTZ001-013-MAZ001-025-NYZ058>061-063>066-271100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
605 PM EDT THU JUL 26 2012

...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...DUTCHESS...GREENE...
COLUMBIA...BERKSHIRE AND LITCHFIELD COUNTIES.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION CONTINUES FOR THE FOLLOWING COUNTIES.

IN NEW YORK...ULSTER...DUTCHESS...GREENE AND COLUMBIA.

IN MASSACHUSETTS...BERKSHIRE.

IN CONNECTICUT...LITCHFIELD.

NYZ032-033-038>043-047>054-082>084-VTZ013>015-271100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
605 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL
DISTRICT...MOHAWK VALLEY...SCHOHARIE VALLEY...WESTERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 1:45 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT THU JUL 26 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-262200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
145 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM OUTBREAK POSSIBLE LATER THIS AFTERNOON INTO
THE EVENING...

THERE IS A THREAT FOR SIGNIFICANT SEVERE THUNDERSTORMS LATER THIS
AFTERNOON AND EVENING. THE MAIN HAZARDS WILL BE DAMAGING WIND
GUSTS...LARGE HAIL AND EVEN ISOLATED TORNADOES. THE AREA WITH THE
GREATEST THREAT APPEARS TO BE JUST SOUTH OF THE CAPITAL
REGION...ALTHOUGH THE ENTIRE REGION OF EAST CENTRAL NEW YORK AND
WESTERN NEW ENGLAND HAS THE POTENTIAL FOR VIOLENT SEVERE
THUNDERSTORMS. THE TIME FRAME FOR WHEN THE THREAT WILL BE GREATEST
WILL BE FROM AROUND 3 PM THROUGH MIDNIGHT.

EXTENSIVE CLOUD COVER EARLIER IN THE DAY HAS GIVEN WAY TO PARTIAL
SUNSHINE THIS AFTERNOON...ESPECIALLY FROM THE MOHAWK VALLEY AND
CAPITAL REGION SOUTHWARD. THIS WILL CONTINUE TO ALLOW FOR
INSTABILITY TO BUILD...ALONG WITH HUMIDITY SURGING NORTHWARD INTO
THE REGION ASSOCIATED WITH A WARM FRONT. THIS WILL SET THE STAGE
FOR MULTIPLE ROUNDS OF THUNDERSTORMS TO DEVELOP AND MOVE ACROSS
THE AREA.

KEEP AN EYE TO THE SKY AND BE AWARE OF POTENTIALLY LIFE
THREATENING WEATHER DEVELOPING TODAY.

SEVERE WEATHER WATCHES AND WARNINGS WILL LIKELY BE ISSUED THIS
AFTERNOON. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

JPV/IAA/BJF
Local storm report, Jul 26, 7:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
706 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     SPRING GLEN             41.67N  74.43W
07/26/2012                   ULSTER             NY   FIRE DEPT/RESCUE

            TREES DOWN

0618 PM     TSTM WND DMG     ELLENVILLE              41.70N  74.36W
07/26/2012                   ULSTER             NY   FIRE DEPT/RESCUE

            TREE DOWN

0624 PM     TSTM WND DMG     WAWARSING               41.76N  74.36W
07/26/2012                   ULSTER             NY   FIRE DEPT/RESCUE

            TREES DOWN

&&

EVENT NUMBER ALY1200148
EVENT NUMBER ALY1200149
EVENT NUMBER ALY1200150

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:29 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region61 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.